advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Indiana, USA:

My 16 year old son was diagnosed about 1 year ago with Type 1 diabetes. He currently is taking 30 units of Humalog and 16 units of NPH twice a day at breakfast and dinner. Two hours after he eats, his level is about 170; 4 hours after, his levels get as high as 600. What could be causing this? Are post meal levels something that we need to track daily?

Answer:

Generally you don't need to track post meal readings too often. However, the readings do seem to rise rather a lot in your son. There may be various reasons for this, and it would be worth discussing this with your diabetes team.

JS

DTQ-20000321214324
Original posting 18 Jun 2000
Posted to Hyperglycemia and DKA

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.